# SDR GTIA2016053001463

- Difficulty date: May 30, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 2797
- Aircraft time: 31,258 hours, 19,102 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Rudder
- Part number: D5547100400000
- Part serial: TS4175
- Condition: Contaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SHELL RT WATER INGRESS AT LOWER AFT HOIST POINT NR 1.  REPAIRED IAW EO 5541-1602, REF RAF-01 2102614-01.
